# SDR DALA2018060303796

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON RT SIDE PANEL STA 1200 TO 1310 IN REF NRC 00322 AT AFT CARGO COMPARTMENT (CCT). CORROSION LEVEL 2. SIDE PANEL WAS REPAIRED PER SRM 53-00-53 REP 2.
